# SDR SWAA2016080354483

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 43,604 hours, 25,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8100022608
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING OVERHEAD EXIT SIGN LIGHT DETACHED.   R & R THE SIGN IAW MM.
